Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Orive, R. and Zuazua Iriondo, Enrique and Pazoto, A. (2001) Asymptotic expansion for damped wave equations with periodic coefficients. Mathematical Models and Methods in Applied Sciences, 11 (7). 1285-1310 . ISSN 0218-2025

Infante del Río, Juan Antonio and Zuazua Iriondo, Enrique (1999) Boundary Observability For The Space Semi-Discretizations Of The 1-D Wave Equation. Rairo-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique, 33 (2). pp. 407-438. ISSN 0764-583X

Infante del Río, Juan Antonio and Zuazua Iriondo, Enrique (1998) Boundary observability for the space-discretizations of the 1-d wave equation. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 326 (6). pp. 713-718. ISSN 0764-4442

Vázquez, Juan Luis and Zuazua Iriondo, Enrique (2002) Complexity of large time behaviour of evolution equations with bounded data. Chinese Annals of Mathematics, 23 (2). 293-310 . ISSN 0252-9599

Zuazua Iriondo, Enrique and Dáger Salomón, René (2001) Controllability of star-shaped networks of strings. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 332 (7). pp. 621-626. ISSN 0764-4442

Rodríguez del Río, Roberto and Zuazua Iriondo, Enrique (2002) Enseñar y aprender matemáticas: del Instituto a la Universidad. Revista de Educación (329). pp. 239-256. ISSN 0034-8082

López Montes, Antonio and Zuazua Iriondo, Enrique (1998) Null controllability of the 1-d heat equation as limit of the controllability of dissipative wave equations. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (8). pp. 753-758. ISSN 0764-4442

López Montes, Antonio and Zhang, Xu and Zuazua Iriondo, Enrique (2000) Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. Journal de Mathématiques Pures et Appliquées, 79 (8). pp. 741-808. ISSN 0021-7824

Doubova, Anna and Fernández Cara, E. and González Burgos, Manuel and Zuazua Iriondo, Enrique (2002) On the Controllability of Parabolic Systems with a Nonlinear Term Involving the State and the Gradient. SIAM Journal on Control and Optimization, 41 (3). pp. 798-819. ISSN 0363-0129

Macià, Fabricio and Zuazua Iriondo, Enrique (2002) On the lack of observability for wave equations: a Gaussian beam approach. Asymptotic Analysis, 32 (1). pp. 1-26. ISSN 0921-7134

Rodríguez Bernal, Aníbal and Zuazua Iriondo, Enrique (2001) Parabolic singular limit of a wave equation with localized interior damping. Communications in contemporary mathematics, 3 (2). pp. 215-257. ISSN 0219-1997

Rodríguez del Río, Roberto and Zuazua Iriondo, Enrique (2003) Series de Fourier y fenómeno de Gibbs. Cubo. Matemática Educacional, 5 (2). pp. 185-224. ISSN 0716-7776

López Montes, Antonio and Zuazua Iriondo, Enrique (1998) Some new results related to the null controllability of the 1-d heat equation. Other. École Polytechnique, Palaiseau, Paris.

Rodríguez del Río, Roberto and Zuazua Iriondo, Enrique (2002) Teaching and Learning Mathematics: From Secondary School to University. Revista de Educación, 2002 (329). pp. 239-256. ISSN 0034-8082

López Montes, Antonio and Zuazua Iriondo, Enrique (1998) Uniform null-controllability for the one-dimensional heat equation with, rapidly oscillating coefficients. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 326 (8). pp. 955-960. ISSN 0764-4442

Zhang, Xu and Zuazua Iriondo, Enrique (2003) Unique Continuation for the Linearized Benjamin-Bona-Mahony Equation with Space-Dependent Potential. Mathematische Annalen, 326 (3). 543-582 . ISSN 0025-5831

This list was generated on Thu Oct 30 03:33:12 2014 CET.